TITLE

Transfusion and Anaemia

AUTHOR(S)
Bennett, John R.; James, D. C.
PUB. DATE
April 1965
SOURCE
British Medical Journal;4/24/1965, Vol. 1 Issue 5442, p1125
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
No abstract available.
ACCESSION #
64058552

 

Related Articles

  • Androgens in the anaemia of chronic renal failure.  // British Medical Journal;8/13/1977, Vol. 2 Issue 6084, p417 

    Examines the androgens in the anaemia of chronic renal failure. Hindrances of the multiple transfusions in chronic renal failure; Causes of anaemia of chronic renal failure; Side-effects of long-term androgen therapy.

  • Anaemia in congestive heart failure. Eyre, T.; Littlewood, T. J. // British Journal of Hospital Medicine (17508460);May2013, Vol. 74 Issue 5, p252 

    Anaemia is common in patients with congestive heart failure, and has an adverse effect on prognosis. This article discusses the advances in understanding of the pathophysiology of the anaemia, the treatment options including transfusion, and highlights areas in need of further development.

  • The Problem of Anaemia in Patients with Colorectal Cancer. Khanbhai, M.; Shah, M.; Cantanhede, G.; Ilyas, S.; Richards, T. // ISRN Otolaryngology;2014, p1 

    Background. Surgical patients are often anaemic preoperatively subsequently requiring blood transfusion. The aim of this study was to assess the problem of anaemia and transfusion rates in patients undergoing surgery for colorectal cancer. Methods. Haemoglobin levels and transfusion requirements...

  • Managing anaemia in critically ill adults. Walsh, Timothy S.; Wyncoll, Duncan L. A.; Stanworth, Simon J. // BMJ: British Medical Journal (Overseas & Retired Doctors Edition;9/11/2010, Vol. 341 Issue 7772, p547 

    The article discusses issues related to the management of anaemia in critically ill adults. It highlights uncertainties in the management of anaemia in critically ill patients and presents current evidence from observational studies and randomised trials. It enumerates several factors that...

  • What is really dangerous: anaemia or transfusion? Shander, A.; Javidroozi, M.; Ozawa, S.; Hare, G. M. T. // BJA: The British Journal of Anaesthesia;Dec2011 Supplement 1, Vol. 107, pi41 

    Summary While complex physiological mechanisms exist to regulate and optimize tissue oxygenation under various conditions, clinical and experimental evidence indicates that anaemia, unchecked, is associated with organ injury and unfavourable outcomes. More data (especially from human studies)...

  • AUTOMMUNE HAEMOLYTIC ANEMIA : A REPORT OF TWO CASES. Rao, Chandrika; Shetty, Jayaprakash // Nitte University Journal of Health Science;Mar2015, Vol. 5 Issue 1, p88 

    Autoimmune hemolytic anaemia (AIHA) is rare clinical disorder and requires efficient immunohematological and transfusion support. We report two cases of Immune hemolytic anaemia. A case of AIHA in congestive cardiac failure and second a known case of Giant cell arteritis with cold antibodies....

  • Acute Anaemia and its Therapeutic management by Blood Transfusion in a Pup. Turkar, Sujata; Ranjan, R.; Sarode, Amol; Kumar, D.; Bhutia, C. // Intas Polivet;Jan-Jun2012, Vol. 13 Issue 1, p92 

    A mongrel pup with a history of bloody foul smelling diarrhea, vomiting, anaemia, dehydration and anorexia was tentatively diagnosed as enteric form of canine parvovirus infection. The pup was successfully treated with whole blood transfusion and supportive therapy.

  • Fludarabine.  // Reactions Weekly;4/8/2006, Issue 1096, p10 

    Provides information on the case of a man who used fludarabine to treat transfusion-dependent aplastic anaemia. Side effects of the drug; Results of the diagnosis of the patient; Treatments received by the patient for the complications.

  • Lisinopril.  // Reactions Weekly;6/2/2012, Issue 1404, p28 

    The article describes the case of an 81-year-old man who developed lightheadedness after a blood transfusion for acute blood loss anaemia, followed by administration of lisinopril.

  • Methyldopa.  // Reactions Weekly;7/30/2005, Issue 1062, p9 

    Presents a case study on the association of methyldopa therapy for hypertension with autoimmune haemolytic anaemia in an elderly man. Findings of a positive direct Coombs test with anti-immunoglobulin; Treatment of the disease with corticosteroids and a packed red blood cells transfusion.

Share

Read the Article

Other Topics